# SDR CA061006010

- Difficulty date: September 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,824 hours
- Engine: Pwa PW535A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F, E

## Discrepancy

(CAN) A LOUD NOISE AND A FLASH FROM THE ENGINE WERE REPORTED ON DESCENT ACCOMPANIED BY A FIRE DETECTOR WARNING.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED SEPARATION OF THE NACELLE COWLS WITH RESULTANT AIRFRAME IMPACT DAMAGE.  THE ENGINE FUEL MANIFOLD AND EXTERNALS WERE FOUND TO BE FIRE DAMAGED.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006010)
